# SDR QXEA200501246

- Difficulty date: September 20, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 18,756 hours, 27,015 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2082, AFTER TAKEOFF AND TURNING ON BLEEDS, AIR SMELLED LIKE OLD GYM SOCKS.  ALSO, ON DESCENT WITH LOW POWER SETTINGS, SAME SMELL ALL THE WAY TO THE GATE.  MINOR ODOR IN CRUISE.  MAINTENANCE RAN BOTH ENGINES AT START/FEATHER AND MIN, TURNED ON ENGINE BLEEDS NE AT A TIME.  NO SMELLS FOUND COMING FROM AIR CONDITIONING SYSTEM.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
